Research Repository

Bounds for the distance to finite-dimensional subspaces

Dragomir, Sever S (2005) Bounds for the distance to finite-dimensional subspaces. Bulletin of the Australian Mathematical Society, 72 (3). pp. 337-347. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.


We establish upper bounds for the distance to finite-dimensional subspaces in inner product spaces and improve some generalisations of Bessel’s inequality obtained by Boas, Bellman and Bombieri. Refinements of the Hadamard inequality for Gram determinants are also given.

Item Type: Article
Uncontrolled Keywords: ResPubID9376, Bessel’s inequality, Hadamard inequality, upper bounds
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 20 Mar 2012 03:39
Last Modified: 20 Mar 2012 03:39
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar